# SDR SWAA2019100877651

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 40,359 hours, 24,210 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA014420V
- Condition: Faulty
- Location: Nr 2 Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

#2 N1 UNABLE TO REACH FULL POWER ON CLIMBOUT.   R & R THE NR 2 ENGINE FUEL PUMP PER MT.
